# SDR AALA201807198002

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 9,104 hours, 3,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FR240006
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  MAINTENANCE SERVICED THE BOTTLE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
